Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 217, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Oct 8, 2018, 6:45 PM CDT for Harrison County, Mercer County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 8, 2018, 6:45 PM CDT (23:45 UTC)
- Expired
- Oct 8, 2018, 7:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harrison County, MO, Mercer County, MO
The radar
The Des Moines radar (KDMX), 146 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 8, 5:33 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
884
WUUS53 KEAX 082345
SVREAX
MOC081-129-090030-
/O.NEW.KEAX.SV.W.0217.181008T2345Z-181009T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
645 PM CDT MON OCT 8 2018
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Northwestern Mercer County in north central Missouri...
Northeastern Harrison County in north central Missouri...
* Until 730 PM CDT.
* At 645 PM CDT, a severe thunderstorm was located over Ridgeway, or
near Bethany, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ridgeway, Eagleville, Cainsville, Blythedale and Pleasanton.
This includes Interstate 35 in Missouri between mile markers 96 and
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1000 PM CDT for north central
Missouri.
LAT...LON 4032 9390 4032 9405 4058 9397 4058 9366
TIME...MOT...LOC 2345Z 205DEG 30KT 4035 9397
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Leighton2 follow-up statements
089
WWUS53 KEAX 090010
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
710 PM CDT MON OCT 8 2018
MOC081-129-090030-
/O.CON.KEAX.SV.W.0217.000000T0000Z-181009T0030Z/
Mercer MO-Harrison MO-
710 PM CDT MON OCT 8 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN MERCER AND NORTHEASTERN HARRISON COUNTIES...
At 710 PM CDT, a severe thunderstorm was located near Lamoni, or 14
miles south of Leon, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pleasanton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1000 PM CDT for north central
Missouri.
LAT...LON 4048 9376 4051 9390 4058 9390 4058 9366
TIME...MOT...LOC 0010Z 205DEG 30KT 4054 9385
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Leighton487
WWUS53 KEAX 090021
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
721 PM CDT MON OCT 8 2018
MOC081-129-090030-
/O.EXP.KEAX.SV.W.0217.000000T0000Z-181009T0030Z/
Mercer MO-Harrison MO-
721 PM CDT MON OCT 8 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MERCER AND
NORTHEASTERN HARRISON COUNTIES WILL EXPIRE AT 730 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Missouri.
LAT...LON 4048 9376 4051 9390 4058 9390 4058 9366
TIME...MOT...LOC 0020Z 205DEG 30KT 4061 9381
$$
LeightonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 6:35 PM CDT, 10 minutes earlier.
Area forecast discussion, Oct 8, 6:35 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 635 PM CDT Mon Oct 8 2018 .Discussion... Issued at 324 PM CDT MON OCT 8 2018 The historically wet pattern that has persisted across the area since late last week is taking a bit of a breather this afternoon as the focus for showers and thunderstorms has shifted a bit further west into NE/KS/OK in the vicinity of a stationary front. A 35-40kt southerly LLJ has been persistent in that area today and has allowed storms to continue to fire out there. The storm motion has been from south to north mimicking the orientation of the LLJ. This should continue to be the case through the remainder of the afternoon keeping the bulk of precipitation to the west of the CWA (although Atchison Co. Kansas and northwestern Missouri will see the chance for thundershowers to sneak into those areas). Tonight the LLJ begins to veer to the SW and even shifts further east brings the chance for showers and thunderstorms back into the area. The western CWA will definitely see precipitation...heavy at times whereas the eastern CWA will see little if any precipitation overnight. Tomorrow into Tuesday night and Wednesday morning we will see a similar set up to today. The LLJ that moves into our area overnight will weaken during the morning with showers weakening in turn. The LLJ will then ramp up again late morning across eastern Kansas and showers and thunderstorms will begin redeveloping over those areas. Again, the western CWA will see the best chance for precipitation during the late morning and afternoon. As we get into tomorrow evening a upper level jet rounding the base of a upper level trough that will be moving into the western High Plains forcing a surface cold front toward the CWA. Strong forcing along the front will allow thunderstorms to develop. These storms are expected to quickly grow linear and given the shear there is the chance for storms capable of damaging winds. What is certain, is these storms will be efficient as PWATs will again be in the 1.75" range which is in the 99th percentile for the beginning of October. Rainfall totals for the remainder of the event will be between 2 to 3 inches along and west of I-35 and 1 to 2 inches east of I-35. As such, a flood watch has been issued for areas west of I-35 in northwestern Missouri and northeastern Kansas. The cold front should clear the area by Wednesday afternoon and a period of dry weather should prevail as surface high pressure moves into the region. Temperatures behind the front will be very fall- like with highs in the 50s by Thursday and Friday with lows in the mid 30s to lower 40s. Frost may be an issue but Wednesday and Thursday night. The next strong signal for rain approaching the area will be on Saturday and again rainfall could be heavy fortunately this system will be progressive and it will not be a prolonged rain event. Dry conditions should return for the second half of the weekend will cool temperatures continuing to prevail with highs in the 50s. && .Aviation...(For the 00Z TAFS through 00Z Tuesday Evening) Issued at 627 PM CDT MON OCT 8 2018 Terminals will see another round of thunderstorms with heavy rain moving in over the next several hours. Models have struggled with timing of this round of storms but given current trends should see storms in the vicinity of the terminals by 03Z before the main line arrives. Showers and thunderstorms are expected to continue through the overnight period and start winding down after 12-14Z. Low clouds will stick around through the early morning and gradually lift and try to scatter out some after 17Z. Another round of strong storms is possible late Tuesday afternoon and evening, but morning storms and cloud cover may impact later convection. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...Flood Watch through Wednesday morning for KSZ025-102. MO...Flood Watch through Wednesday morning for MOZ001>005-011>014-020. && Discussion...73 Aviation...PPietrycha
Hazardous weather outlook, Oct 8, 5:07 AM CDT, 13 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 507 AM CDT Mon Oct 8 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 507 AM CDT Mon Oct 8 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight On and off storms are expected, mainly along and northwest of Interstate 35. Flash flooding is possible in the KC Metro area with up to three inches falling overnight and an additional one to two inches still expected. A few storms could be strong to severe along and northwest of Interstate 35, with isolated wind gusts up to 60 mph being the main concern, but can't completely rule out the tornado concern. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday More widespread storms move back across the entire area early Tuesday morning through Wednesday. Localized flash flooding is possible across most of the area during this time. Strong to severe storms are also possible Tuesday with hail and winds being the main concerns, but can't completely rule out the tornado concern. River flooding is also expected this week, with our area and areas upstream receiving five to seven inches of rain when all is said and done. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Oct 8, 5:30 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
530 PM CDT MON OCT 8 2018
KSZ102-MOZ002-011-012-082315-
Doniphan KS-Holt MO-Nodaway MO-Andrew MO-
530 PM CDT MON OCT 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DONIPHAN...EASTERN
HOLT...SOUTHERN NODAWAY AND NORTHWESTERN ANDREW COUNTIES UNTIL 615 PM
CDT...
At 529 PM CDT, Doppler radar was tracking a strong thunderstorm over
Forest City, or 10 miles northeast of Highland, moving northeast at
35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Mound City, Oregon, Maitland, Skidmore, Forest City, Fillmore, White
Cloud, Barnard, Graham, Arkoe and Iowa Point.
This includes Interstate 29 between mile markers 68 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4027 9470 3988 9513 3995 9534 3997 9534
4000 9532 4000 9531 4001 9531 4037 9511
TIME...MOT...LOC 2229Z 210DEG 32KT 3999 9518
LeightonSpecial weather statement, Oct 8, 5:47 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
547 PM CDT MON OCT 8 2018
MOZ003>005-013-014-082330-
Daviess MO-De Kalb MO-Worth MO-Gentry MO-Harrison MO-
547 PM CDT MON OCT 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR WORTH...NORTHWESTERN DAVIESS...
GENTRY...WESTERN HARRISON AND NORTHERN DEKALB COUNTIES UNTIL 630 PM
CDT...
At 545 PM CDT, Doppler radar was tracking a strong thunderstorm near
Albany, moving northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm. These storms are showing signs of rotation, and tornado
watch is in effect until 10 pm.
Locations impacted include...
Bethany, Albany, Stanberry, King City, Grant City, Union Star,
Pattonsburg, Eagleville, New Hampton, Irena, Darlington, Weatherby,
Mcfall, Gentry, Worth, Allendale, Denver, Hatfield, Fairport and Ford
City.
This includes Interstate 35 in Missouri between mile markers 65 and
82, and between mile markers 96 and 102.
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northwestern Missouri.
LAT...LON 3989 9410 3991 9460 4027 9461 4039 9460
4040 9460 4057 9457 4057 9396
TIME...MOT...LOC 2245Z 207DEG 37KT 4022 9443
LeightonSpecial weather statement, Oct 8, 5:51 PM CDT, 54 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 551 PM CDT MON OCT 8 2018 MOZ007-016-082330- Putnam MO-Sullivan MO- 551 PM CDT MON OCT 8 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PUTNAM AND NORTHWESTERN SULLIVAN COUNTIES UNTIL 630 PM CDT... At 550 PM CDT, Doppler radar was tracking two strong thunderstorms, one 10 miles northwest of Milan, the second near Lucerne, both moving northeast at 45 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. These storms have demonstrated strong rotation at times, and a tornado watch remains in effect until 10 pm. Locations impacted include... Unionville, Newtown, Lucerne, Harris and Powersville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 1000 PM CDT for north central Missouri. LAT...LON 4028 9317 4028 9336 4058 9329 4058 9294 TIME...MOT...LOC 2250Z 207DEG 37KT 4033 9325 Leighton
Local storm report, Oct 8, 6:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 PM CDT MON OCT 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLOOD 1 S TRENTON 40.06N 93.62W
10/08/2018 GRUNDY MO TRAINED SPOTTER
HIGHWAY 65 6 INCHES OF WATER ACROSS
ROAD...HIGHWAY PATROL ROUTING TRAFFIC. ALSO,
HIGHWAY A AND HIGHWAY H NORTH OF TRENTON
CLOSED DUE TO HIGH WATER.
&&Special weather statement, Oct 8, 6:32 PM CDT, 13 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 632 PM CDT MON OCT 8 2018 MOZ003>005-090015- Worth MO-Gentry MO-Harrison MO- 632 PM CDT MON OCT 8 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WORTH...NORTHEASTERN GENTRY AND WESTERN HARRISON COUNTIES UNTIL 715 PM CDT... At 632 PM CDT, Doppler radar was tracking a strong thunderstorm near Bethany, moving north at 40 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bethany, Albany, Grant City, Ridgeway, Eagleville, New Hampton, Irena, Blythedale, Allendale, Denver, Martinsville and Hatfield. This includes Interstate 35 in Missouri between mile markers 88 and 113. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 1000 PM CDT for north central and northwestern Missouri. LAT...LON 4019 9392 4025 9436 4057 9448 4057 9389 TIME...MOT...LOC 2332Z 189DEG 33KT 4028 9409 Leighton
Local storm report, Oct 8, 6:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 PM CDT MON OCT 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 5 ESE CLEARMONT 40.49N 94.94W
10/08/2018 NODAWAY MO EMERGENCY MNGR
POWER LINE ACROSS THE ROAD AT HIGHWAY FF AND
170TH STREET. TREE LIMBS IN THE ROADWAY ON
FF. TORNADO POSSIBLE.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:38 PM CDT | Areal Flood Advisory | EAX | Carroll, Cass, Jackson, Johnson, Lafayette, Ray | 3 hr |
| Oct 7, 8:40 PM CDT | River Flood Warning | EAX | Linn, Livingston | 6 days |
| Oct 7, 8:40 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 10 days |
| Oct 7, 9:50 PM CDT | River Flood Warning | EAX | Carroll | 3 days |
| Oct 8, 12:19 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 3 days |
| Oct 8, 12:19 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 3 days |
| Oct 8, 1:01 AM CDT | Flash Flood Warning | EAX | Cass, Clay, Jackson, Platte | 9 hr |
| Oct 8, 1:20 AM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| Oct 8, 1:38 AM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| Oct 8, 2:02 AM CDT | River Flood Warning | EAX | Jackson | 32 hr |
| Oct 8, 3:18 AM CDT | River Flood Warning | EAX | Bates | 8 days |
| Oct 8, 3:56 AM CDT | Flood Watch | EAX | Adair, Andrew, Atchison, Buchanan, Caldwell, Cass and 19 more | 47 hr |
| Oct 8, 4:30 AM CDT | River Flood Warning | EAX | Clay, Ray | 41 hr |
| Oct 8, 7:03 AM CDT | Areal Flood Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Grundy, Harrison and 7 more | 9 hr |
| Oct 8, 7:06 AM CDT | River Flood Warning | EAX | Jackson | 35 hr |
| Oct 8, 7:47 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 4 days |
| Oct 8, 8:13 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 4 days |
| Oct 8, 8:40 AM CDT | River Flood Warning | EAX | Grundy, Livingston | 56 hr |
| Oct 8, 8:44 AM CDT | Areal Flood Warning | EAX | Platte | 3 hr |
| Oct 8, 9:25 AM CDT | River Flood Warning | EAX | Chariton, Macon | 36 hr |
| Oct 8, 9:27 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 47 hr |
| Oct 8, 9:58 AM CDT | Areal Flood Warning | EAX | Cass, Clay, Jackson, Platte | 30 hr |
| Oct 8, 3:49 PM CDT | Areal Flood Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Grundy, Harrison and 7 more | 24 hr |
| Oct 8, 4:31 PM CDT | Special Weather Statement | EAX | Grundy, Livingston | 44 min |
| Oct 8, 4:32 PM CDT | Special Weather Statement | EAX | Andrew | 43 min |
| Oct 8, 4:33 PM CDT | Special Weather Statement | EAX | DeKalb | 42 min |
| Oct 8, 4:40 PM CDT | Tornado Warning | EAX | Andrew | 35 min |
| Oct 8, 5:02 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 43 min |
| Oct 8, 5:05 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway, Worth | 40 min |
| Oct 8, 5:30 PM CDT | Special Weather Statement | EAX | Holt | 45 min |
| Oct 8, 5:47 PM CDT | Special Weather Statement | EAX | Gentry, Worth | 43 min |
| Oct 8, 5:51 PM CDT | Special Weather Statement | EAX | Putnam | 39 min |
| Oct 8, 6:01 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Harrison | 29 min |
| Oct 8, 6:06 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 24 min |
| Oct 8, 6:14 PM CDT | Tornado Warning | EAX | Putnam | 31 min |
| Oct 8, 6:32 PM CDT | Special Weather Statement | EAX | Harrison, Worth | 43 min |
| Oct 8, 6:50 PM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Daviess, DeKalb, Gentry, Harrison and 3 more | 18 hr |
| Oct 8, 6:50 PM CDT | Tornado Warning | EAX | Harrison, Mercer | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.